# SDR WX0A201610073191

- Difficulty date: October 3, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- Aircraft time: 60,101 hours, 20,591 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, NOSE GEAR STARTED RETRACTING, WE HEARD AN UNUSUAL NOISE. NLG EXTENDED BACK DOWN.   A FEW SECONDS LATER RECEIVED ECAM FOR LANDING GEAR, FOLLOWED BY LOW HYD PRESS ON GREEN SYSTEM.  CONFIRMED THAT WE HAD LOST ALL FLUID IN GREEN SYSTEM. WE PERFORMED ALL QRH PROC AND DID A MANUAL GEAR EXTENSION.  REPLACED GREEN SYSTEM CASE DRAIN FILTER. NO PARTICLES FOUND.  RETORQUED LINES ON CASE DRAIN FILTER ASSY PER AMM 20-21-12 LEAK CHECK REQUIREDC/W GREEN SYSTEM BLEEDING PER AMM 29-00-00-870-002-A & 29-00-00-870-003-A.
